# SDR JJBA20241216032

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 40,514 hours, 28,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sealant
- Condition: Overserviced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD REQUIRES FORCE FROM INSIDE AND OUTSIDE TO OPEN. FOUND EXCESSIVE SEALANT ON FWD TOP CORNER OF SEAL TRIMMED EXCESSIVE SEALANT. OPS CHECKED SAT FROM BOTH OUTSIDE AND INSIDE
